header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications of School of Mathematics

2017 (7) 2016 (30) 2015 (21) 2014 (29) 2013 (28) 2012 (31)
2011 (22) 2010 (10) 2009 (5) 2008 (2) 2007 (3) 2005 (2)
2004 (1) 2003 (1) 1998 (1) 1997 (4) 1996 (1) 1992 (1)
1984 (1) 1982 (1) 1981 (1) 1974 (1) 1973 (2) 1972 (1)
All

Journal(s) :

  1. Amit Kumar, Anila Gupta, Amarpreet Kaur (2009). Method for solving fully fuzzy assignment problems using triangular fuzzy numbers. International Journal of Computer, Electrical, Automation, Control and Information Engineering, 3 (7), 1889-1892. Google Citation
  2. Arvind Kumar Lal, Pathania A., Mohan C. (2009). Effect of Coriolis force on the shapes of rotating stars and stars in binary systems. Astrophysics and Space Science, 319 (1), 45-53. [IF(2015) : 1.622 ] . Google Citation
  3. Arvind Kumar Lal, Pathania A., Mohan C. (2009). An estimation of structure parameters of rotationally and tidally distorted polytropic models of stars in the presence of Coriolis force. Neural, Parallel and Scientific Computations, 17 (2), 205-214. Google Citation
  4. Narang T.D., Sumit Chandok (2009). On ε-approximation and fixed points of nonexpansive mappings in metric spaces. Matematicki Vesnik, 61 (2), 165-171. Google Citation
  5. Kaur J., Satwinder Singh Bhatia (2009). The extension of the theorem of J. W. garrett, C. S. rees and C. V. stanojevic from one dimension to two dimension. International Journal of Mathematical Analysis, 3 (25-28), 1251-1257. Google Citation